# SDR UPS03841187

- Difficulty date: August 27, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  MIDSHIP ACCESSORY COMPARTMENT RT SIDE AT STA 670 L28R IS CRACKED.  REMOVED DAMAGE IAW DC8 SRM 53-2-0.  FOUND OUT OF LIMITS IAW DC8 SRM 53-2 -0(ORIG-.062 AND REMAINING-.017).  FABRICATED REPAIR ANGLE IAW DC8 SRM T R53-122. ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR ANGLE IAWDC8 SRM 51-1-20D AND 51-3-0.
